# SDR SWAA2018110226436

- Difficulty date: November 1, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 36,351 hours, 21,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: 113A37003
- Part serial: 000076
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP INBOARD EDGE DAMAGED TO PREVIOUS REPAIR.  R&R AFT FLAP PER AMM.
